# SDR GLBA97005

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120119
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 5299
- Condition: Inop
- Location: Lt/Rt Elev Trim
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

MOT - ELEVATOR TRIM ROLLS BACK ONE UNIT WHEN TRIMMING NOSE DOWN.  MAINTENANCE REPLACED BOTH ELEVATOR TRIM ACTUATORS AND ADJUSTED TORQUE TUBE.  (M)
